MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH HF-CABLE; WA00013A

OLYMPUS WINTER & IBE GMBH HF-CABLE; WA00013A
Model Number WA00013A
Medical Device Problem Codes Break (1069); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 10/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the customer described "electrosurgical resection device", olympus selected ¿wa22302d¿ as a representative product.The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported during an unknown procedure, tissue was not properly coagulated.This resulted in the patient bleeding heavily with approximately 1000 ml intraoperative blood loss.The customer immediately replaced the electrosurgical resection device, promptly located the bleeding site, and performed hemostasis and coagulation.Additional information regarding the patient's condition during the procedure, current condition, and procedural details were requested, but no further information was provided at the time of this report.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information received from the customer and correction to the initial mdr.Updated fields: b5, d9, d10, h2, h6, h11.Corrected fields: d1, d2, d3, d4, g1, g4, h5.The correct registration number is 9610773.The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
Additional information was received.The customer reported that the saline solution cable was damaged.No further event details were provided at the time of this report.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Updated fields: h2, h6, h11 attempts were performed to obtain further additional information, but no response was received from the customer.Based on the results of the investigation, and since the device was not returned for evaluation, the reported failure was not confirmed and the definitive root cause of the reported issue could not be determined.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information received from customer.

Brand Name
HF-CABLE
Common Device Name
WA00013A
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
801 west park drive
westborough, MA 01581
5082077661
MDR Report Key23660857
Report Number3007960282-2025-00219
Device Sequence Number9082417
Product Code FAS
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K100275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberWA00013A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/05/2025
Supplement Date Received by Manufacturer12/29/2025
05/16/2026
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date01/28/2026
05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UES-40 ELECTROSURGICAL UNIT (B)(6).; UES-40 ELECTROSURGICAL UNIT (SN (b)(6)); WA22302D HF-RESECTION ELECTRODE; WA22302D HF-RESECTION ELECTRODE.; WA2T412A TELESCOPE; WA2T412A TELESCOPE.
Patient Age56 YR
Patient SexMale